×

zbMATH — the first resource for mathematics

Remarks on strongly elliptic partial differential equations. (English) Zbl 0067.07602

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Browder, Proc. Nat. Acad. Sci. U. S.A. 38 pp 230– (1952)
[2] Proc. Nat. Acad. Sci. U. S.A. 38 pp 741– (1952)
[3] Proc. Nat. Acad. Sci. U. S.A. 39 pp 179– (1953)
[4] (d) Strongly elliptic systems of differential equations, Contributions to the Theory of Partial Differential Equations, Ann. Math. Studies No. 33, Princeton, 1954, pp. 15–51.
[5] Browder, Proc. Nat. Acad. Sci. U. S.A. 39 pp 185– (1953)
[6] Caccioppoli, Giorn. Mat. Battaglini 80 pp 186– (1950–51)
[7] Calderon, Acta. Math. 88 pp 85– (1952)
[8] and , Methoden der mathematischen Physik, Vol. 2, Chap. 7, Springer, Berlin, 1937. · Zbl 0017.39702
[9] and , Interior estimates for elliptic systems of partial differential equations, Comm. Pure and Appl. Math., this issue.
[10] Ehrling, Math. Scandinavica 2 pp 267– (1954)
[11] Friedrichs, Amer. J. Math. 61 pp 523– (1939)
[12] Friedrichs, Trans. Amer. Math. Soc. 55 pp 132– (1944)
[13] Friedrichs, Comm. Pure Appl. Math. 6 pp 299– (1953)
[14] Ghrding, Math. Scandinavica 1 pp 55– (1953) · Zbl 0053.39101
[15] Halpern, Duke Math. J. 4 pp 613– (1938)
[16] , and , Inequalities. The University Press, Cambridge, 1934.
[17] John, Comm. Pure Appl. Math. 3 pp 273– (1950)
[18] (b) General properties of solutions of hear elliptic partial differential equations, Proc. Symp. Spectral Theory and Differential Problems, Oklahoma College, 1951, pp. 113–175.
[19] John, Comm. Pure Appl. Math. 6 pp 327– (1953)
[20] Ladgzenekaia, Doklady Akad. Nauk SSSR 79 pp 723– (1951)
[21] On Cauchy’s problem for hyperbolic equations and the differentiability of solutions of elliptic equations, Comm. Pure Appl. Math., this issue.
[22] and , Parabolic equations, Contributions to the Theory of Partial Differential Equations, Ann. Math. Studies No. 33, Princeton, 1954, pp. 167–190.
[23] Lions, C. R. Acad. Sci. Paris. 240 pp 266– (1955)
[24] Second order elliptic systems of differential equations, Contributions to the Theory of Partial Differential Equations, Ann. Math. Studies No. 33, Princeton, 1951, pp. 101–159.
[25] and , Leçons d’ Analyse Fonctionelle, Akadémiai Kiadó Budapest, 1952.
[26] Schauder, C. R. Acad. Sci. Paris 199 pp 1366– (1934)
[27] Théorie des Distributions I, Hermann, Paris, 1950.
[28] On a theorem of functional analysis, Mat. Sbornik, N. S. 4, 1938, pp. 471–497.
[29] Van, Indagationes Math. 7 pp 1– (1947)
[30] Vishik, Mat. Sbornik 25 pp 189– (1949)
[31] Mat. Sbornik 29 pp 617– (1951)
[32] Weyl, Duke Math. J. 7 pp 411– (1940)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.